# SDR UPS03441261

- Difficulty date: September 8, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 986,492 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B04410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  L4 DOOR FWD CUT-OUT REVEAL UPPER CRACKED.BS1664 S-17 & S-18     M/D- L4 DOOR FWD CUT-OUT REVEAL REPAIRED AS PER RS R-53-62-35069 AND UPS ENGINEERING FILE NO 747-53-20153
